i don't like the way I feel with adderall and my Dr. say it is not the drug???
I really need some more info to give you a good answer. What don't you like about Adderall? And I was told to not exceed 200 mg of Provigil twice a day. Have you taken it 3 times a day? Are you saying you like the way Provigil makes you feel better than Adderall? Why? If you are, then you should consider yourself lucky. I love the way Adderall makes me feel. But yea, I love it too much. Besides that, amphetamines are totally addictive. And from what I have seen in 7 years of taking Provigil, it isn't addictive at all. I ran out of Provigil right now because the insurance co. won't cover 2 a day. This has happened before too. I don't feel any withdrawal from not having it. However, this time I'm noticing my depression is getting worse without Provigil. I have heard Provigil is useful as an AD med, but this is the 1st time I'm thinking it actually works as an AD med. It's great if it does work for that on me, because none of the typical AD meds work for me. But it's bad because the docs are being told that Provigil is addictive and that it's an amphetamine. But it is neither. I take Provigil to help stay awake because I have untreatable insomnia. Since the insurance co. won't give me 2 a day, I never take it everyday. But I have this past month. Maybe that's why it finally worked on my depression? Maybe it works like a typical AD med and has to be taken everyday whether I need to stay awake or not. This is all I can think of for why it helped my depression this month. It has a very subtle effect. I didn't even know it was doing this, until it ran out and now I feel the wretched depression coming back.
Maybe you can see I'm familiar with both drugs you asked about. Tell me exactly what you're wondering about, and maybe I can help you out with the answer.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 25 Feb 2010 • 1 answer
Posted 13 Aug 2010 • 2 answers
Posted 18 Jun 2012 • 2 answers
Posted 31 Oct 2013 • 1 answer
Posted 23 Nov 2013 • 1 answer